PDA

View Full Version : Hair Loss



BcHawk_99
09-21-2003, 06:54 AM
i have heard that taking some steroids would lead to hair loss and other forms of side effects.when taking steroids is it the amount you take and for a period of time that leads to these side effects.or is it once you start injecting you start seeing these side effects rite away.i also here that with a great built body from roids also comes great aggression,well whatever you can tell me would be very helpful.

Mudge
09-21-2003, 07:29 AM
If you are predisposed to hair loss it will bring it on sooner. If you have problems with aggression, high dose or long term use can perhaps make it worse, it also depends what you take.

Other than cheque drops which are pretty much worthless, halotestin is noted for aggression by almost anyone that uses it, both items are considered highly toxic and halo is also considered nearly worthless, its not a mass gainer steroid.

Fina some people claim bothers them, but honestly I dont know how clean the fina is that these people are getting, some people do it at home and it looks dirty, some do it at home and its filtered much better, overall though some people say they get a little 'rage' and by and large almost everyone else insists its bullcrap. For the most part I think its a bunch of crap, but some people, some situations with whats going on chemically inside the body, I can see it becoming a reality if you dont control yourself.

BcHawk_99
09-21-2003, 11:17 AM
alright thank you for the info mudge.i just want to get everything clear about steroids.i have yet to use but have some products lined up and insterested on trying them.just dont you know.